The gauge-natural bilinear brackets on couples of linear vector fields and linear p-forms
Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 75 (2021) no. 2, pp. 74-92
Cet article a éte moissonné depuis la source Library of Science
We give complete description of all gauge-natural bilinear operators A transforming pairs of couples of linear vector fields and linear p-forms on a vector bundle E into couples of linear vector fields and linear p-forms on E and satisfying the Jacobi identity in Leibniz form.
Keywords:
Natural operator, linear vector field, linear p-form, Jacobi identity in Leibniz form
@article{AUM_2021_75_2_a4,
author = {Kurek, Jan and Mikulski, W{\l}odzimierz M.},
title = {The gauge-natural bilinear brackets on couples of linear vector fields and linear p-forms},
journal = {Annales Universitatis Mariae Curie-Sk{\l}odowska. Mathematica},
pages = {74--92},
year = {2021},
volume = {75},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUM_2021_75_2_a4/}
}
TY - JOUR AU - Kurek, Jan AU - Mikulski, Włodzimierz M. TI - The gauge-natural bilinear brackets on couples of linear vector fields and linear p-forms JO - Annales Universitatis Mariae Curie-Skłodowska. Mathematica PY - 2021 SP - 74 EP - 92 VL - 75 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUM_2021_75_2_a4/ LA - en ID - AUM_2021_75_2_a4 ER -
%0 Journal Article %A Kurek, Jan %A Mikulski, Włodzimierz M. %T The gauge-natural bilinear brackets on couples of linear vector fields and linear p-forms %J Annales Universitatis Mariae Curie-Skłodowska. Mathematica %D 2021 %P 74-92 %V 75 %N 2 %U http://geodesic.mathdoc.fr/item/AUM_2021_75_2_a4/ %G en %F AUM_2021_75_2_a4
Kurek, Jan; Mikulski, Włodzimierz M. The gauge-natural bilinear brackets on couples of linear vector fields and linear p-forms. Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 75 (2021) no. 2, pp. 74-92. http://geodesic.mathdoc.fr/item/AUM_2021_75_2_a4/
[1] Kolar, I, Michor, P. W., Slovak, J., Natural Operations in Differential Geometry, Springer-Verlag, Berlin, 1993.
[2] Mikulski, W. M., The gauge-natural bilinear operators similar to the Dorfman–Courant bracket, Mediterr. J. Math. 17 (2) (2020), Art. 40, 25 pp.